CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Matrix optimization based Euclidean embedding with outliers 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2021, 卷号: 79, 期号: 2, 页码: 235-271
Authors:  Zhang, Qian;  Zhao, Xinyuan;  Ding, Chao
Favorite  |  View/Download:29/0  |  Submit date:2021/10/26
Euclidean embedding  Outliers  Matrix optimizationg  Low-rank matrix  Error bound  
A proximal DC approach for quadratic assignment problem 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2021, 页码: 27
Authors:  Jiang, Zhuoxuan;  Zhao, Xinyuan;  Ding, Chao
Favorite  |  View/Download:44/0  |  Submit date:2021/04/26
Quadratic assignment problem  Doubly nonnegative programming  Augmented Lagrangian method  Rank constraint  
On weak Pareto optimality of nonatomic routing networks 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2020, 页码: 19
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:70/0  |  Submit date:2020/05/24
Nonatomic selfish routing  Nash equilibrium  Weakly Pareto optimal  Multi-commodity network  
SPECTRAL OPERATORS OF MATRICES: SEMISMOOTHNESS AND CHARACTERIZATIONS OF THE GENERALIZED JACOBIAN 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2020, 卷号: 30, 期号: 1, 页码: 630-659
Authors:  Ding, Chao;  Sun, Defeng;  Sun, Jie;  Toh, Kim-Chuan
Favorite  |  View/Download:59/0  |  Submit date:2020/09/23
spectral operators  matrix-valued functions  semismoothness  generalized Jacobian  
Spectral operators of matrices 期刊论文
MATHEMATICAL PROGRAMMING, 2018, 卷号: 168, 期号: 1-2, 页码: 509-531
Authors:  Ding, Chao;  Sun, Defeng;  Sun, Jie;  Toh, Kim-Chuan
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Spectral operators  Directional differentiability  Frechet differentiability  Matrix valued functions  Proximal mappings  
A sparse enhanced indexation model with chance and cardinality constraints 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2018, 卷号: 70, 期号: 1, 页码: 5-25
Authors:  Xu, Fengmin;  Wang, Meihua;  Dai, Yu-Hong;  Xu, Dachuan
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Enhanced indexation  Chance constraint  Mixed integer programming  Distributionally robust approach  
QUADRATIC GROWTH CONDITIONS FOR CONVEX MATRIX OPTIMIZATION PROBLEMS ASSOCIATED WITH SPECTRAL FUNCTIONS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2017, 卷号: 27, 期号: 4, 页码: 2332-2355
Authors:  Cui, Ying;  Ding, Chao;  Zhao, Xinyuan
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
matrix optimization  spectral functions  quadratic growth conditions  metric sub regularity  augmented Lagrangian function  fast convergence rates  
CHARACTERIZATION OF THE ROBUST ISOLATED CALMNESS FOR A CLASS OF CONIC PROGRAMMING PROBLEMS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2017, 卷号: 27, 期号: 1, 页码: 67-90
Authors:  Ding, Chao;  Sun, Defeng;  Zhang, Liwei
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
stability  robust isolated calmness  C-2-cone reducible sets  strict Robinson constraint qualification  second order sufficient condition  Aubin property